Free Delivery on orders over €45/£40                                                                                      Sign up to stay connected                             

Paralief Sinus

€5.50

Code 5099562922856


Add to Basket
Product Information

Used to treat fever, cold and flu and sinus congestion.

How To Use

Adults and children 15 year and over - one to two tablets every 4 to 6 hours. Maximum 6 tablets per day.

Not to be used in children under 15.

Do not use if pregnant or breast feeding.

Contact us if on other medication.

Active Ingredients

each tablet contains paracetamol 500mg and 30mg pseudoephedrine HCL.

Delivery Info

We deliver to all counties in Ireland, Northern Ireland, and mainland United Kingdom (with exceptions) - offering FREE delivery on all orders over €40 / £35. We are also pleased to offer FREE Click & Collect service in our Monaghan store.

View full Delivery & Collection information

Returns Policy

If you wish to return a product you have purchased from our website, please make sure we receive your returned items, within 14 days from the day you receive them, to be refunded in full via the original payment method.

Please read our full Returns Policy

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty